# SDR HEEA073767

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 407312100101
- Part serial: LKFS0192
- Condition: Debonded
- Location: Tail Rotor
- Component: T/R Hub Assy, 407012101111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC BEARING DEBONDED. TO BE RETURNED TO VENDOR.  (J0165342-WA)
